# SDR AU000150

- Difficulty date: March 27, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: HTE123542
- Condition: Failed
- Location: Propeller
- Component: Propeller, Hartzl, HCA6A3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) AUTO-FEATHER SYSTEM RT PRESSURE SWITCH FAILED.
